# SDR SWIA202159484

- Difficulty date: March 3, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FS 1031 AT LBL 27     (C-CHECK RO 7/10/2021)    REPAIRED LBL27 FLOOR BEAM AT FS1031 IAW CRJ 700 SRM 53-00-41-201-001-A01. COMPLETED FORM M-337 AND MAJOR REPAIR REPAIR TASK CARD 51-900-1002-SKY, NO WEIGHT CHANGE
